MathSciNet Relay Station
MathSciNet bibliographic data
MR2110915 (2005k:60160) 60G60 (60J25)
Semenovsʹka, N. V.; Yadrenko, M. Ĭ. Explicit extrapolation formulas for some correlation models of homogeneous and isotropic random fields. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 162--171; translation in Theory Probab. Math. Statist. No. 69 (2004), 175–185 (2005)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement